MathSciNet Relay Station
MathSciNet bibliographic data
MR1645314 22D40 (28D15)
Fujiwara, Koji; Nevo, Amos Maximal and pointwise ergodic theorems for word-hyperbolic groups. Ergodic Theory Dynam. Systems 18 (1998), no. 4, 843–858.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement